# SDR 2008UALA02289

- Difficulty date: April 18, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 420 S6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT FUSELAGE SKIN BS 420 STR 6R, EXISTING REPAIR DOUBLER HAS DEGRADED SEALANT CAUSING PRESS LEAK.  MAJOR REPAIR ACCOMPLISHED, REPLACED THE REPAIR WITH A DOUBLER/TRIPLER.
